MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Model Number 0100S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a lap chole, the back from the tip of the device's coating appeared sheared away.The surgeon then opened a medtronic hook to complete the procedure.The surgeon concerned to get all remnants out of patient.The surgery was delayed 7 minutes and the case was successfully completed with no patient consequences.There were fragments generated but they were easily removed without additional intervention.
 
Additional Manufacturer Narrative
(b)(4).Date of event: (b)(6) 2022.Photo images were received and are pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.No lot or batch number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 11/17/2022.Photo analysis: this is an evaluation of an image sent by the account.Image: two electrodes can be seen, the insulation is cut, but it seems to still be present.Image: img_2031_(1), a closer view of two electrodes can be seen, the insulation is cut, but it seems to still be present.No conclusion could be reached as to how this issue occurred through photo analysis.Because the instrument was not returned our evaluation is limited.

Brand Name
E-Z CLN L-WR LAP SPLIT STEM 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
329348013
MDR Report Key15445361
Report Number1721194-2022-00084
Device Sequence Number4750373
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0100S
Device Catalogue Number0100S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown